RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 6, Pages 483–494 (Mi izv3210)  

This article is cited in 2 scientific papers (total in 2 papers)

Solution of the word problem for groups with a $k$-reduced basis for $k>6$

V. A. Tartakovskii


Full text: PDF file (1359 kB)

Bibliographic databases:
Received: 06.07.1948

Citation: V. A. Tartakovskii, “Solution of the word problem for groups with a $k$-reduced basis for $k>6$”, Izv. Akad. Nauk SSSR Ser. Mat., 13:6 (1949), 483–494

Citation in format AMSBIB
\Bibitem{Tar49}
\by V.~A.~Tartakovskii
\paper Solution of the word problem for groups with a $k$-reduced basis for $k>6$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 6
\pages 483--494
\mathnet{http://mi.mathnet.ru/izv3210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=33816}
\zmath{https://zbmath.org/?q=an:0035.29501}


Linking options:
  • http://mi.mathnet.ru/eng/izv3210
  • http://mi.mathnet.ru/eng/izv/v13/i6/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Delzant, T, “Curvature theory of mesoscopic and the tiny simplification”, Journal of Topology, 1:4 (2008), 804  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:233
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019